- 36%

Advil PM (20 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

Original price was: $8.42.Current price is: $5.37.

Added to wishlistRemoved from wishlist 0


Price: $8.42 - $5.37
(as of Jun 22, 2024 19:37:25 UTC – Details)



Sleep better with Advil PM. By combining the #1 selling pain reliever with the #1 selling soothing sleep aid (2), Advil PM helps you fall asleep faster and stay asleep longer (1). Don’t let backache, minor arthritis pain, joint pain or other minor nighttime aches and pains interrupt a restful night’s sleep.
Put Pain to Rest: Sleep is your body’s natural way to revitalize and recover from the wear and tear of the day. If pain is keeping you awake, try Advil PM for unsurpassed nighttime pain relief. (3)
Ingredients: The active ingredients in Advil PM Caplets include 200 milligrams of ibuprofen (an NSAID) and 38 milligrams of diphenhydramine citrate.
(1) Compared to a placebo or no treatment
(2) Among OTC brands
(3) Among leading OTC nighttime pain relievers

Satisfaction Guarantee
If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control.

Is Discontinued By Manufacturer ‏ : ‎ No
Product Dimensions ‏ : ‎ 2.9 x 1.9 x 1.9 inches; 0.8 ounces
Item model number ‏ : ‎ 305730164207
Date First Available ‏ : ‎ March 23, 2007
Manufacturer ‏ : ‎ Haleon US Services Inc.
ASIN ‏ : ‎ B000ORUTZ0

FALL ASLEEP FASTER AND STAY ASLEEP LONGER (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
PATENTED, DUAL LAYER CAPLET: Advil PM is the only brand offering an exclusive bi-layer patented formula. Each caplet combines the no.1 pain reliever (Ibuprofen) with the no.1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
SAFE, GENTLE AND NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
PAIN RELIEF: Advil is the world’s No 1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
TO USE: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Advil PM should not be used by children under 12. Do not take more than 2 pills in 24 hours. Read all product labeling prior to use. Actual packaging may vary.

Customers say

Customers like the pain relief, sleep quality, performance, consistency, and value of the medication. They mention that it works well, it doesn’t make them drowsy, and it works better than generic pain relievers. They also appreciate the great availability and value for money.

AI-generated from the text of customer reviews

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Advil PM (20 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine”

Your email address will not be published. Required fields are marked *

Advil PM (20 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine
Advil PM (20 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

Original price was: $8.42.Current price is: $5.37.

Purehealthharvest.com
Logo
Shopping cart